MathSciNet Relay Station
MathSciNet bibliographic data
MR2465830 20F28 (20F14 20J06)
Satoh, Takao The cokernel of the Johnson homomorphisms of the automorphism group of a free metabelian group. Trans. Amer. Math. Soc. 361 (2009), no. 4, 2085–2107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement